RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 23, Number 3, Pages 335–347 (Mi tmf3828)  

This article is cited in 1 scientific paper (total in 1 paper)

Topological properties of Landau curves in connection with Mandelstam's conjecture

V. Z. Ènol'skii


Abstract: Feynman amplitude $F_G$ assotiated with the Feynman graph $G$ is considered for the case of the scalar scattering reaction of the $1+2\to 3+4$ type. Sufficient conditions of validity of the Mandelstam hypothesis [1] are found as conditions on the Landau curves $\mathscr L_G$ for the amplitude $F_G$, $G\in \Re$ where $\Re$ is a certain class of the Feynmann graphs introduced in the work. Application of the criteria obtained to the ladder graph is considered.

Full text: PDF file (869 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 23:3, 552–560

Bibliographic databases:

Received: 17.06.1974

Citation: V. Z. Ènol'skii, “Topological properties of Landau curves in connection with Mandelstam's conjecture”, TMF, 23:3 (1975), 335–347; Theoret. and Math. Phys., 23:3 (1975), 552–560

Citation in format AMSBIB
\Bibitem{Eno75}
\by V.~Z.~\`Enol'skii
\paper Topological properties of Landau curves in connection with Mandelstam's conjecture
\jour TMF
\yr 1975
\vol 23
\issue 3
\pages 335--347
\mathnet{http://mi.mathnet.ru/tmf3828}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=489540}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 23
\issue 3
\pages 552--560
\crossref{https://doi.org/10.1007/BF01041674}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3828
  • http://mi.mathnet.ru/eng/tmf/v23/i3/p335

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Balandina, A. F. Krutov, V. E. Troitsky, “Relativistic model for composite two-quark systems”, Theoret. and Math. Phys., 103:1 (1995), 381–389  mathnet  crossref  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:246
    Full text:95
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020